Protoperads II: Koszul duality
Journal de l’École polytechnique — Mathématiques, Volume 7 (2020), pp. 897-941.

In this paper, we construct a bar-cobar adjunction and a Koszul duality theory for protoperads, which are an operadic type notion encoding faithfully some categories of gebras with diagonal symmetries, like double Lie algebras (𝒟ie). We give a criterion to show that a binary quadratic protoperad is Koszul and we apply it successfully to the protoperad 𝒟ie. As a corollary, we deduce that the properad 𝒟𝒫ois which encodes double Poisson algebras is Koszul. This allows us to describe the homotopy properties of double Poisson algebras which play a key role in non commutative geometry.

Dans cet article, on construit une adjonction bar-cobar et une dualité de Koszul pour les protopérades, qui encodent fidèlement des catégories de gèbres avec des symétries diagonales, comme les algèbres double Lie (𝒟ie). On donne un critère pour montrer qu’une protopérade quadratique binaire est de Koszul, critère que l’on applique avec succès à la protopérade 𝒟ie. Comme corollaire, on en déduit que la propérade 𝒟𝒫ois qui encode les algèbres double Poisson est de Koszul. Cela nous permet de décrire les propriétés homotopiques des algèbres double Poisson, qui jouent un role clé en géométrie non commutative.

Received:
Accepted:
Published online:
DOI: 10.5802/jep.131
Classification: 18D50,  18G55,  17B63,  14A22
Keywords: Properad, protoperad, Koszul duality, double Poisson
Johan Leray 1

1 LAGA, Université Paris 13 99 Avenue Jean Baptiste Clément 93430, Villetaneuse, France
@article{JEP_2020__7__897_0,
     author = {Johan Leray},
     title = {Protoperads {II:} {Koszul} duality},
     journal = {Journal de l{\textquoteright}\'Ecole polytechnique {\textemdash} Math\'ematiques},
     pages = {897--941},
     publisher = {\'Ecole polytechnique},
     volume = {7},
     year = {2020},
     doi = {10.5802/jep.131},
     language = {en},
     url = {https://jep.centre-mersenne.org/articles/10.5802/jep.131/}
}
TY  - JOUR
TI  - Protoperads II: Koszul duality
JO  - Journal de l’École polytechnique — Mathématiques
PY  - 2020
DA  - 2020///
SP  - 897
EP  - 941
VL  - 7
PB  - École polytechnique
UR  - https://jep.centre-mersenne.org/articles/10.5802/jep.131/
UR  - https://doi.org/10.5802/jep.131
DO  - 10.5802/jep.131
LA  - en
ID  - JEP_2020__7__897_0
ER  - 
%0 Journal Article
%T Protoperads II: Koszul duality
%J Journal de l’École polytechnique — Mathématiques
%D 2020
%P 897-941
%V 7
%I École polytechnique
%U https://doi.org/10.5802/jep.131
%R 10.5802/jep.131
%G en
%F JEP_2020__7__897_0
Johan Leray. Protoperads II: Koszul duality. Journal de l’École polytechnique — Mathématiques, Volume 7 (2020), pp. 897-941. doi : 10.5802/jep.131. https://jep.centre-mersenne.org/articles/10.5802/jep.131/

[BCER12] Y. Berest, X. Chen, F. Eshmatov & A. Ramadoss - “Noncommutative Poisson structures, derived representation schemes and Calabi-Yau algebras”, in Mathematical aspects of quantization, Contemp. Math., vol. 583, American Mathematical Society, Providence, RI, 2012, p. 219-246 | Article | MR: 3013096 | Zbl: 1316.17015

[BFP + 17] Y. Berest, G. Felder, S. Patotski, A. Ramadoss & T. Willwacher - “Representation homology, Lie algebra cohomology and derived Harish-Chandra homomorphism”, J. Eur. Math. Soc. (JEMS) 19 (2017) no. 9, p. 2811-2893 | Article | MR: 3692888 | Zbl: 1406.16014

[BFR14] Y. Berest, G. Felder & A. Ramadoss - “Derived representation schemes and noncommutative geometry”, in Expository lectures on representation theory, Contemp. Math., vol. 607, American Mathematical Society, Providence, RI, 2014, p. 113-162 | Article | MR: 3204869 | Zbl: 1333.16014

[CEEY17] X. Chen, A. Eshmatov, F. Eshmatov & S. Yang - “The derived non-commutative Poisson bracket on Koszul Calabi-Yau algebras”, J. Noncommut. Geom. 11 (2017) no. 1, p. 111-160 | Article | MR: 3626559 | Zbl: 06718164

[CMW16] R. Campos, S. Merkulov & T. Willwacher - “The Frobenius properad is Koszul”, Duke Math. J. 165 (2016) no. 15, p. 2921-2989 | Article | MR: 3557276 | Zbl: 1360.18014

[DK10] V. Dotsenko & A. Khoroshkin - “Gröbner bases for operads”, Duke Math. J. 153 (2010) no. 2, p. 363-396 | Article | Zbl: 1208.18007

[GCTV12] I. Gálvez-Carrillo, A. Tonks & B. Vallette - “Homotopy Batalin–Vilkovisky algebras”, J. Noncommut. Geom. 6 (2012) no. 3, p. 539-602 | Article | MR: 2956319 | Zbl: 1258.18005

[Gin04] G. Ginot - “Homologie et modèle minimal des algèbres de Gerstenhaber”, Ann. Math. Blaise Pascal 11 (2004) no. 1, p. 95-126 | Article | Numdam | MR: 2077240 | Zbl: 1139.16301

[Gin05] V. Ginzburg - “Lectures on noncommutative geometry”, 2005 | math/0506603

[Hof10] E. Hoffbeck - “A Poincaré-Birkhoff-Witt criterion for Koszul operads”, Manuscripta Math. 131 (2010) no. 1-2, p. 87-110 | Article | MR: 2574993 | Zbl: 1207.18009

[IK18] N. Iyudu & M. Kontsevich - “Pre-Calabi-Yau algebras as noncommutative Poisson structures”, 2018, http://preprints.ihes.fr/2018/M/M-18-04.pdf

[Ler17] J. Leray - Approche fonctorielle et combinatoire de la propérade des algèbres double Poisson, Ph. D. Thesis, Université d’Angers, 2017 | theses.fr:2017ANGE0027

[Ler19] J. Leray - “Protoperads I: combinatorics and definitions”, 2019 | 1901.05653

[LV12] J.-L. Loday & B. Vallette - Algebraic operads, Grundlehren Math. Wiss., vol. 346, Springer, Heidelberg, 2012 | Article | MR: 2954392 | Zbl: 1260.18001

[MV09a] S. Merkulov & B. Vallette - “Deformation theory of representations of prop(erad)s. I”, J. reine angew. Math. 634 (2009), p. 51-106 | Article | MR: 2560406 | Zbl: 1187.18006

[MV09b] S. Merkulov & B. Vallette - “Deformation theory of representations of prop(erad)s. II”, J. reine angew. Math. 636 (2009), p. 123-174 | Article | MR: 2572248 | Zbl: 1191.18003

[PVdW08] A. Pichereau & G. Van de Weyer - “Double Poisson cohomology of path algebras of quivers”, J. Algebra 319 (2008) no. 5, p. 2166-2208 | Article | MR: 2394694 | Zbl: 1214.17009

[Val03] B. Vallette - Dualité de Koszul des PROPs, Ph. D. Thesis, Université de Strasbourg, 2003 | MR: 2096610 | theses.fr:2003STR13159

[Val07] B. Vallette - “A Koszul duality for PROPs”, Trans. Amer. Math. Soc. 359 (2007) no. 10, p. 4865-4943 | Article | MR: 2320654 | Zbl: 1140.18006

[Val08] B. Vallette - “Manin products, Koszul duality, Loday algebras and Deligne conjecture”, J. reine angew. Math. 620 (2008), p. 105-164 | Article | MR: 2427978

[Val09] B. Vallette - “Free monoid in monoidal abelian categories”, Appl. Categ. Structures 17 (2009) no. 1, p. 43-61 | Article | MR: 2471247 | Zbl: 1200.18003

[Van08a] M. Van den Bergh - “Double Poisson algebras”, Trans. Amer. Math. Soc. 360 (2008) no. 11, p. 5711-5769 | Article | MR: 2425689 | Zbl: 1157.53046

[Van08b] M. Van den Bergh - “Non-commutative quasi-Hamiltonian spaces”, in Poisson geometry in mathematics and physics, Contemp. Math., vol. 450, American Mathematical Society, Providence, RI, 2008, p. 273-299 | Article | MR: 2397630 | Zbl: 1236.58019

[Yeu18] W.-k. Yeung - “Weak Calabi-Yau structures and moduli of representations”, 2018 | 1802.05398

Cited by Sources: